# SDR DALA2025100607235

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 96,618 hours, 44,219 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MISC/DE - DUE TO F/CTL FLAPS LOCKED ECAM WARNING AFTER SELECTING FLAPS 2.   REPLACED SFCC 2. AS PRECAUTION REPLACED FLAP/SLAT COMMAND SENSOR UNIT, AND FLAP CONTROL UNIT ASSY. OPS CHECK GOOD. (LP: 7598196)
